Topology of nonnegative curvature foliations on five-dimensional manifolds II

TitleTopology of nonnegative curvature foliations on five-dimensional manifolds II
Publication TypeJournal Article
Year of Publication2014
AuthorsBolotov, DV
Abbreviated Key TitleDopov. Nac. akad. nauk Ukr.
Date Published5/2014

We give a complete proof of that a closed manifold homeomorphic to a five-dimensional sphere does not admit a foliation of nonnegative curvature with codimension one.

Keywordsfive-dimensional manifolds, foliations, topology

1. Bolotov D. V. Dopov. Nac. akad. nauk Ukr., 2012, No. 12: 7–12 (in Russian).
2. Massi U., Stollings D. Algebraic topology. Introduction. Moscow: Mir, 1977 (in Russian).
3. Bolotov D. V. On the structure of codimension foliations of one nonnegative curvature. Proceedings of the Actual problems of modern mathematics, mechanics and computer science V. N. Karazin Kharkiv National University. Kharkiv: Apostrof, 2011: 324–331 (in Russian).
4. Bolotov D. V. Mat. sb., 2013, 204, No. 5: 3–24 (in Russian).
5. Cheeger J., Gromoll D. Ann. Math., 1972, 96: 413–443.
6. Maltsev A. I. Uch. zap. Ivanov. ped. in-ta.,1958, 18: 49–60 (in Russian).